# SDR ASAA2016100718229

- Difficulty date: October 7, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 35,166 hours, 10,393 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 8143924002
- Part serial: 98103177
- Condition: Failed
- Location: Cabin Pressure
- Part time: 36,647 hours, 16,202 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE POSITION INDICATOR LED POSITION DISPLAY IS INOPERATIVE. ACFT GROUNDED. REMOVED & REPLACED CABIN PRESSURE CONTROL MODULE, IAW AMM 21-31-02. OPS NORMAL.
